# SDR CALA9601503

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INBOARD UPPER SKIN TRAILING EDGE OF RIGHT ELEVATOR DENTED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-20-3, FIGURE 5.
